# SDR NSVA2011360

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 199
- Aircraft time: 7,881 hours, 7,640 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 4930 YHZ-EWR A/C 783 / 199Q ABORTED TAKEOFF DUE TO MX (NR 1 ENG TORQUE REACHED 96 PERCENT).
